Jump to content

I Think I Feel Worse When My Hr Is Lower Sometimes..


Recommended Posts

Hi :D

The most recent post on BB caught my attention. I really have done pretty well overall on BB. I don't seem to have the BP part of this only the HR. Without BB back in Dec/Jan my hr was ging to almost 190 etc...everytime I stood or moved. The BB was like a wonderful relief. However, what I have noticed on them (and I may be getting somewhat better) is that if I get my HR closer to normal 90/100 standing (with BB) then when I sit my HR is like 60 then when I lay down like at night it can get very low...50...then I really feel like I am struggling for air. I feel just awful when my HR is real low.

Does anyone else have this problem with BB's? I just can't seem to find the balance here. It is either tachycardia...hard to wlk etc....or on BB sometimes a different problem....too low HR when sitting/laying. Also...my HR is soooooooo variable. I think I am more aware of my heart when the HR is low....it is very uncomfortable for me.

Any input????

Thanks guys!!!

Erika

Link to comment
Share on other sites

I don't go back to see him until May 1st. It is really a problem tho....I really need to take the BB or something otherwise I have such tachycardia on standing...and certainly any movement. The Beta blockers are great but can really bring it down too low on when lying down. Are the BB's supposed to equal it out so that it is always somewhere around 80..??? That is just not the case with me.

Thanks!

Link to comment
Share on other sites

I would put a phone call into the Dr's office prior to that appointment and report the lows you are experiencing when lying down. When I was on metoprolol, I was told I was not allowed to take my next dose if my HR was below a certain point. (60, if I remember correctly?) I got this same precaution from both the hospital and the pharmacist; I was also given limits on how low my BP was allowed to be before I wasn't allowed to take it. I'm obviously not a doctor, so I don't know if this holds true for everyone or every beta blocker, but I think it would definitely warrant a call to your doc just to be sure.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...